# SDR GAIA04035BOP

- Difficulty date: February 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 875 - FWA-LAX - DURING PREFLIGHT, ENGINE NR 3 FIRE PROTECTION GROUND FAULT LIGHT REMAINS ILLUMINATED.  ADJUSTED NR 3 ENGINE FIRE LOOP.  CLOSED NR 3 COWL.  NR 3 GROUND FAULT LIGHT EXTINGUISHED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
